# SDR K11A2018010972601

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 43,923 hours, 24,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  ENGINEER INFORMED CAPTAIN THAT THE HYDRAULIC SYS B LOW PRESSURE LIGHTS ILLUMINATED SIMULTANEOUSLY,  FOLLOWED THE APPROPRIATE CHECKLIST. AND LANDED.
